# SDR CALA2020041700838

- Difficulty date: April 11, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110479
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0560) STA 780 780+36 STR 16L CRACKED. REF ST-SAA NR 0 091788. FOUND STRINGER 16L AT STA 780+36 OUT OF LIMITS IAW B757-3 SRM 53 -30-03-R1 L=.750 CUTOUT DAMAGE AND INSTALLED PERMANENT REPAIR TO STRINGER 16L AT STA 780+36 IAW B757-3 SRM 53-30-03-R1 FIG 201. WORK ACCOMPLISHED, INSPECTED. INSPECTION COMPLETED AND ACCEPTED BY ST-ENG.
